Yes she had Graves and had RAI 15th July saw her Endo on the 27th and he put her on Synthyroid 0.05 a day, since I posted my first question, we have had to go back to her family Doc today because some of the Hyperthyroid symptoms had come back, he has taken her off the Synthyroid and we are waiting the results from her blood test!
It takes a long time for many Graves patients to have the autoimmune antibodies stop attacking and in most cases.... they rage more in the first part after treatment because they are "confused" after the RAI happened.
Monitoring her is best and making sure she is working tight with the doctor is what she needs right now to balance her.
Also question on the med Synthroid... this is a .05 mcg - and not a .50 mcg?
We just got her blood test results and she was 16 we go back to her Doc next Monday, she seems much better today than she has been the last few days.
Her Sister went though the same thing 18 years ago, she is fine now!!
Thanks for taking the time to answer my enquiry.
Yes your right because she was 19.7 in Nov, then 20.6 last March then when she was on Anti Thyroid med "Tapazole' she went as high as 25.0 they had to increase her meds, after the RAI treatment she went down to 10.4 she was only taking the Synthroid for 9 days when she started having Hyper symptoms again, she is having hard day with her mind mentally today!!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.